# SDR 95FDEA01189

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46802
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: T Angle
- Part number: ALC750211
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STAB L/E 2ND RIB, REMOVED SECTION O/B WEB UPPER T-CHORD IS CRACKED ON INSIDE.  REMOVED T-CHORD, INSTALLED NEW T-CHORD P/N ALC-7502-11, PER SRM 51-00-01.
